# SDR AALA2009041100001

- Difficulty date: April 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- Aircraft time: 54,731 hours, 17,841 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Missing
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA     AIRCRAFT UNABLE TO PRESSURIZE ON CLIMBOUT. RETURNED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  GROUND PRE-CONDITIONED AIR CHECK VALVE FOUND MISSING.  REPLACED VALVE. SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
